# SDR AC2A084144

- Difficulty date: February 7, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 5,441 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Restraint
- Part number: 430310101107
- Part serial: LK0157
- Condition: Debonded
- Location: Tail Rotor
- Part time: 2,883 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR RESTRAINT IS DISBONDED. PIN IS SEPARATED FROM RUBBER. REPLACED SHEAR RESTRAINT.
